# SDR MASA200400695

- Difficulty date: December 13, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 7,851 hours, 7,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Door Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR THRESHOLD SUPPORT STRUCTURE, IS BEING REPLACED DUE TO HEAVY CORROSION.  REF EAMS WORK ORDER 211203 TASK 1514.
